Translator Disclaimer
November 2020 Basmajian-type inequalities for maximal representations
Federica Fanoni, Maria Beatrice Pozzetti
Author Affiliations +
J. Differential Geom. 116(3): 405-458 (November 2020). DOI: 10.4310/jdg/1606964414

Abstract

For suitable metrics on the locally symmetric space associated to a maximal representation, we prove inequalities between the length of the boundary and the lengths of orthogeodesics that generalize the classical Basmajian’s identity from Teichmüller theory. Any equality characterizes diagonal embeddings.

Citation

Download Citation

Federica Fanoni. Maria Beatrice Pozzetti. "Basmajian-type inequalities for maximal representations." J. Differential Geom. 116 (3) 405 - 458, November 2020. https://doi.org/10.4310/jdg/1606964414

Information

Received: 9 November 2016; Published: November 2020
First available in Project Euclid: 3 December 2020

zbMATH: 07282206
MathSciNet: MR4182893
Digital Object Identifier: 10.4310/jdg/1606964414

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 3 • November 2020
Back to Top